MathSciNet Relay Station
MathSciNet bibliographic data
MR2446359 35J60 (35D05 47J30 58E05)
Yijing, Sun; Shujie, Li Some remarks on a superlinear-singular problem: estimates of $\lambda^*$. Nonlinear Anal. 69 (2008), no. 8, 2636–2650.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement